# SDR TWAA9819702

- Difficulty date: December 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N970Z
- Make and model: Doug DC-9-15
- Aircraft serial: 45772
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND LT WING, UPPER WING SKIN CRACKED AT AFT O/B CORNER OF FUEL TANK ACCESS PLATE NUMBER 1307A. REPAIRED CRACK PER SERVICE REWORK DRAWING (DOUGLAS) NUMBER 5951593, AND ARA 16055.
